# SDR MASA2011092263731

- Difficulty date: September 21, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 32,475 hours, 25,919 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOW OIL PRESS WARNING & FLUCT VIBE.  R2 AGB
